# SDR UIEA2018091902007

- Difficulty date: September 6, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,471 hours, 18,090 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAIL DURING PUSH BACK BEFORE ENGINE START. RESET ECU AUTO SHUT DOWN ADDED OIL AND RESTARTED APU. OPS CHECK NORMAL AT THIS TIME IAW AMM 49-11-22-00 AND 49-11-00.
